# SDR SWIA202159004

- Difficulty date: April 1, 2021
- Submitted: June 29, 2021
- Operation: Air carrier
- Aircraft: N800SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15060
- Aircraft time: 36,832 hours, 23,127 cycles
- System (JASC): 5342 · Fuselage, Stabilizer Attach Fittings
- Part: Drag Angle
- Condition: Cracked
- Location: Vert To Fuse
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*LH VERTICAL STAB TO FUSELAGE DRAG ANGLE CRACKED. AREA MARKED.     (C-CHECK RO 6/22/2021)    PERFORMED PERMANENT REPAIR TO L/H VERTICAL STABILIZER TO FUSELAGE DRAG ANGLES. REF. CRJ 900 SRM 55-31-00-201-001-A01 / COMPLIED WITH SKYWEST TASK CARD 51-900-1002-SKY / SEE CONTINUATION CARD FOR DETAILS OF WORK PERFORMED
